Top answers from doctors based on your search:
Disclaimer

can you get a rash from the flu

A 35-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: Rashes would suggest other viruses but not the flu.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 34-year-old member asked:
Dr. Arthur Hoffman
56 years experience Psychiatry
Not: Do consult your ped. A rash is not a horrible side effect. But let's take care of both of you. Your concern is enough reason to call. Say, tomorrow.
A 63-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Rash: The rash MAY be secondary to a medication you are taking or possibly from the laundry detergent or personal products you use. Please see your doctor ... Read More
A 34-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No way to tell: There is no way to tell without seeing the rash. Have a doctor take a look if you are concerned.
A female asked:
Dr. Marino Tavarez
A Verified Doctor answered
A US doctor answered Learn more
Rashes after: or during viral illness are common especially in children. It is important to determine whether the rash preceded or came after the original infection ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Flu not the cause: The flu does not cause a facial rash but other viruses may. If it persists, see a dermatologist.
A 23-year-old male asked:
Dr. Visalakshi Vallury
23 years experience Family Medicine
Viral Rash: Viral rashes are quite common, but it is not a symptom of influenza infection. Likely you have another viral infection.
A 36-year-old female asked:
Dr. Michael Ein
47 years experience Infectious Disease
Unlikely: Influenza would not cause a rash such as you describe. Have the rash checked out by your doctor or a dermatologist. Possibilities include lyme disea ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
No it is not common: Abdominal rash after having periods is not common and may be allergic reaction to some meds taken during flu.
A 38-year-old female asked:
Dr. Bruce Martin
20 years experience Pediatrics
This can be normal: If the child is acting normal and feels well, this could be a post viral exanthem. This is a rash that starts in the middle of the torso, abdomen, ev ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month